# SDR USAA991271

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1498168
- Condition: Cracked
- Location: Bs 727e
- Part time: 40,758 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING OTHER REPAIR FOUND 3 CRACKS TOTALING 12.5 INCH W/2.5 INCH BY .5 INCH BROKENOUT AREA ON RADIUS.  CORROSION ON CONTACT SURFACE MOST OF LENGTH, LEVEL 1.  FOUND AT NR 3 COMM ANTENNA ATTACH POINT STIFFENER APPROX STATION 727E.  REMOVED CRACKED AND CORRODED STIFFENER CHANNEL.  MADE AND INSTALLED NEW STIFFENER EXTRUSION OF BAC 1498-168 7075-T6 MATERIAL PER 65-65 DWG AND SRM 53-00-01.  (M)
